# SDR AALA20161223014

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 16,028 hours, 6,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE IS DISLODGED.  RESEATED SLIDE PACK AND COVER IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
